Hey yet another question!!!!!! Are you ready lol....... I have been on Klonopin for a long time 5 years to be exact, since Klonopin is a long lasting life taker, OOPS!!!!!! I mean benzo can I taper it at a rate of 10%/week or does it have to be slower?
Second...are you wanting to taper off the Klonopin as well? Honestly, my advice to you is one at a time...concentrate on getting off the Ativan first...okay? I jknow you are having a rough time...and the Klonopin is most likely helping a bit with the Ativan w/d's.
And yes, Klonopin and Valium (diazepam) are the types of benzos indicated for more long-term use, as they stay in the system longer than the short-acting ones (Ativan, Xanax)...they actually build up a steady level in your system. Also, they don't have the same "tolerance" issues that the others do.
One at a time, okay? I know you are frustrated, and I can completely understand that.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.